Turn on thread page Beta

I have no emotion; no interest in anything or anyone. watch

    Offline

    0
    ReputationRep:
    (Original post by AsystoleUK)
    I know the internet is not a very productive way to use my spare time but for a while it's felt like I have nothing else to do with my spare time. I can't find enjoyment in anything i've tried.

    As for college, I have an unconditional offer so I guess I could step down until university and use this time to try and "sort my life out" but I have to undergo occupational health checks at the start of my course and dropping out of college due to a condition i'm supposed to be recovering from may harm my chances for getting a place on the course.
    So you sound pretty sure that staying in college is what you want to do. Then really you have to put full effort into completing the course, which means turning up every single day untill its done. Otherwise you will be stuck feeling like this and will never progress to the next level in life.
    Offline

    7
    ReputationRep:
    To the poster saying "don't let people scare you with the schizophrenia problem". You're right in that regard, but I don't think depression is any less scary than schizophrenia. And no the OP does not have schizophrenia, sounds like they have depression with psychosis, also called a schizoaffective disorder. But these things are on a spectrum. A predisposition to psychosis is required to develop it when suffering from depression/anxiety. Most people don't, but some do. The main difference though is, whereas one can often afford to 'wait and see' with depression by it self, this more complicated form should be dealt with as quickly and as strongly as possible. Medication, psychotherapy, social support.

    To the OP, you'll most likely be fine in the end, but you need to work at it. Leave no stone left unturned. You don't want it to last longer than it has to - and the best way of doing that is to treat it aggressively. If you're feeling as you do, you should consider having your medication reviewed. Good luck.
    • Thread Starter
    Offline

    0
    ReputationRep:
    Well I had a review today with my psychiatrist. I handed him that wall of text I wrote and basically told him how little point I saw in my life at the moment. He asked a few questions about my motivation, energy, eating and sleeping etc.

    Prescribed me Lofepramine. Still no diagnosis.
    • Thread Starter
    Offline

    0
    ReputationRep:
    Lofepramine blows.

    I have no energy now, I guess that is sort of helpful as it allows me to sleep a little easier now. But seriously, I feel like i've been hit by a truck most days, and my dose is being increased.

    And i'm crying. Oh wow it works so well.
    Offline

    17
    ReputationRep:
    (Original post by AsystoleUK)
    Lofepramine blows.

    I have no energy now, I guess that is sort of helpful as it allows me to sleep a little easier now. But seriously, I feel like i've been hit by a truck most days, and my dose is being increased.

    And i'm crying. Oh wow it works so well.

    low energy could be many things...

    ...have you tried eating some green leafy vegetables, broccoli, pumpkin seeds, more fruit and veg in general?

    It could be a deficiency in something, a common one is iron, green leafy vegetables and broccoli are great at replenishing iron (especially if you have some orange juice as you eat them).
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by there's too much love)
    low energy could be many things...

    ...have you tried eating some green leafy vegetables, broccoli, pumpkin seeds, more fruit and veg in general?

    It could be a deficiency in something, a common one is iron, green leafy vegetables and broccoli are great at replenishing iron (especially if you have some orange juice as you eat them).
    I'm pretty sure it's the medication - I was pretty withdrawn before and had no interest in doing anything but now i'm physically exhausted, can't be a coincidence it happened the same time I started the meds.
    Offline

    17
    ReputationRep:
    (Original post by AsystoleUK)
    I'm pretty sure it's the medication - I was pretty withdrawn before and had no interest in doing anything but now i'm physically exhausted, can't be a coincidence it happened the same time I started the meds.

    how long till you stop taking the medication?
    Offline

    2
    ReputationRep:
    See your GP
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Promesse)
    See your GP
    Hey promesse.

    I have seen my GP a while ago, when everything started. Two psychiatrists, hundreds of doctors visits and several hospital trips later is where I'm currently at.
    Offline

    17
    ReputationRep:
    (Original post by AsystoleUK)
    Hey promesse.

    I have seen my GP a while ago, when everything started. Two psychiatrists, hundreds of doctors visits and several hospital trips later is where I'm currently at.
    I'm starting to feel like just saying, masturbate, a lot...

    ...and I mean that as a serious reply (for once, surprisingly).
    Offline

    0
    ReputationRep:
    Offline

    0
    ReputationRep:
    I was going to type something like:
    "mmm...Great Jedi, you would be..."

    but I've decided to try and help. I think spending less time on the internet is a good step. instead take up a hobby, study or excercise. I don't know where you are atm but I think taking up a hobby or studying would be the best bet.
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 4, 2009
Poll
Who is most responsible for your success at university

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.